Alert archive / Alabama / Flash Flood Warnings in 2013

Flash Flood Warning 31, NWS Birmingham, AL

July 11, 2013Marengo County, Perry County, Alabama

NWS Birmingham, AL issued this flash flood warning at Jul 11, 2013, 5:00 AM CDT for Marengo County, Perry County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2013, 5:00 AM CDT (10:00 UTC)
Expired
Jul 11, 2013, 8:00 AM CDT
In force
3 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
None

Counties Marengo County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 114 km from the middle of the area, began a volume at 10:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 6:45 AM CDTFLASH FLOOD2 Wsw Dayton, ALPORTIONS OF COUNTY ROAD 39 AND COUNTY ROAD 44 ARE IMPASSABLE DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-199 J/kg
Mixed-layer LCL
1451 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WGUS54 KBMX 111000
FFWBMX
ALC091-105-111300-
/O.NEW.KBMX.FF.W.0031.130711T1000Z-130711T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
500 AM CDT THU JUL 11 2013

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL MARENGO COUNTY IN SOUTHWEST ALABAMA...
  SOUTHWESTERN PERRY COUNTY IN ALABAMA...

* UNTIL 800 AM CDT

* AT 459 AM CDT...NATIONAL WEATHER SERVICE INDICATED SLOW MOVING     
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  RADAR ESTIMATED 3 TO 4 INCHES OF RAIN HAS OCCURRED OVER THE PAST 3 
  HOURS WITH ADDITIONAL STORMS MOVING BACK OVER THE AREA FOR SEVERAL 
  MORE HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  UNIONTOWN...CONSUL...DAYTON...FREDDIE JONES FIELD AND THOMASTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
BIRMINGHAM.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3248 8742 3236 8742 3231 8742 3231 8747
      3226 8748 3225 8773 3242 8776

$$
1 follow-up statement
398 
WGUS74 KBMX 111029
FFSBMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
529 AM CDT THU JUL 11 2013

ALC091-105-111300-
/O.CON.KBMX.FF.W.0031.000000T0000Z-130711T1300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARENGO AL-PERRY AL-
529 AM CDT THU JUL 11 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN PERRY AND
EAST CENTRAL MARENGO COUNTIES UNTIL 800 AM CDT...

AT 527 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. WITH 
ANOTHER STORM MOVING SOUTH INTO THE AREA. AN ADDITIONAL TWO INCHES 
WILL BE POSSIBLE...ESPECIALLY IN THE DRY CREEK AND CHICKASAW BOGUE 
BASINS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
UNIONTOWN...CONSUL...DAYTON...FREDDIE JONES FIELD AND THOMASTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS SITUATION. RAINFALL FROM PERSISTENT RAINBANDS
WILL PRODUCE FLOODING IN LOW LYING AREAS AND ALONG STREETS. MANY 
ROADS WILL BE IMPASSABLE DUE TO HIGH WATER AND DRIVING IS NOT 
RECOMMENDED DURING THE NEXT SEVERAL HOURS.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN BIRMINGHAM.

&&

LAT...LON 3248 8742 3236 8742 3231 8742 3231 8747
      3226 8748 3225 8773 3242 8776

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 4:13 AM CDT, 47 minutes earlier.

Area forecast discussion, Jul 11, 4:13 AM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 AM CDT THU JUL 11 2013

.DISCUSSION...

WOW. BIG OUTFLOW BOUNDARY AND ASSOCIATED MCS MOVING SSW ACROSS THE
CWA THIS MORNING HAS PLAYED HAVOC WITH THE FIRST PERIOD FORECAST.
OBVIOUSLY NEEDED TO GO WITH CATEGORICAL POPS DOWNSTREAM OF ONGOING
CONVECTION...AND TRY TO ANTICIPATE ITS EXIT OUT OF THE AREA (OR
ITS EVENTUAL DEMISE). THE BIG QUESTION THEN BECOMES WHETHER OR NOT
THIS MCS PUTS A DAMPER ON ADDITIONAL DEVELOPMENT LATER TODAY. JUST
FROM EXPERIENCE...I WOULD HEDGE MY BET THAT CONVECTIVE DEVELOPMENT
LATER TODAY WILL BE SUPPRESSED -- OR AT LEAST BE MORE LIMITED IN
AREA COMPARED TO WHAT WAS PREVIOUSLY THOUGHT.

DRY AIR IS ACTUALLY FORECAST TO COME IN TO ALABAMA FROM THE
NORTHWEST TONIGHT...THANKS TO A SUMMER VERSION OF A COLD FRONT.
THAT SHOULD GIVE US A RESPITE FROM THE VERY MOIST TROPICAL AIR
MASS WE'VE BEEN DEALING WITH...AND LIMIT CONVECTIVE ACTIVITY ON
FRIDAY AND SATURDAY.

THAT RESPITE DOESN'T STICK AROUND LONG HOWEVER...AS THE MODELS
ADVERTISE A RETURN TO EASTERLY AND SOUTHEASTERLY FLOW THAT BRINGS
GULF AND ATLANTIC MOISTURE BACK INTO THE STATE SUNDAY INTO THE
START OF NEXT WEEK. THAT SHOULD BE GOOD ENOUGH FOR AT LEAST CLIMO-
LEVEL POPS (OR BETTER) THROUGH THE REST OF THE EXTENDED PERIOD.

/61/

&&

.AVIATION...
06Z TAF DISCUSSION.

THUNDERSTORM COMPLEX HAS MAINTAINED ORGANIZATION TONIGHT AS IT HAS
PUSHED SOUTHWARD INTO NORTHERN CENTRAL ALABAMA. CURRENT TIMING
BRINGS THE STORMS INTO ANB AND BHM AROUND 06Z...AND EET AT 730Z. NOT
CONFIDENT ON HOW ORGANIZED STORMS WILL BE AT THAT TIME...AS SOME
WEAKENING IS NOTICED ON CURRENT RADAR TRENDS. AS RAIN ENDS...PATCHY
FOG IS POSSIBLE. WITH EXTENSIVE HIGH CLOUDS AROUND...DO NOT EXPECT
VIS TO DROP BELOW MVFR.

ACROSS THE SOUTH...A LOW STRATUS DECK HAS DEVELOPED AT MGM AND
TOI...AND IS EXPECTED TO REMAIN ACROSS THE AREA THROUGH THE REMINDER
OF THE NIGHT. SOME FLUCTUATION OF CIG IS POSSIBLE IF OUTFLOW WINDS
CAN MAKE IT THAT FAR SOUTH FROM THE CONVECTION IN THE NORTH.
GENERALLY...IFR TO LIFR CIGS ARE EXPECTED.

A WEAK FRONT WILL PUSH SOUTHWARD THROUGH THE AREA
TOMORROW. LOOKS LIKE THE CONVECTION TONIGHT WILL IMPEDE CONVECTIVE
DEVELOPMENT ALONG THE FRONT DURING THE MORNING HOURS ACROSS THE
NORTH...WITH MORE WIDESPREAD CONVECTION DEVELOPING ACROSS THE SOUTH
AFTER 18Z. WILL CARRY VCTS ACROSS THE NORTH FOR NOW. A COUPLE ROUNDS
OF STORMS ARE POSSIBLE AT EACH TERMINAL...BUT TIMING IS DIFFICULT
GIVEN THE UNCERTANITY  OF HOW THINGS WILL TRANSPIRE OVERNIGHT.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     86  70  87  69  86 /  40  20  10  10  20
ANNISTON    84  71  87  70  84 /  40  30  10  10  20
BIRMINGHAM  86  72  88  70  87 /  50  20  10  10  10
TUSCALOOSA  87  73  89  70  89 /  90  30  10  10  10
CALERA      85  72  88  71  86 /  50  30  10  10  10
AUBURN      82  72  86  70  84 /  50  30  30  10  30
MONTGOMERY  85  73  89  72  88 /  80  30  30  10  30
TROY        83  72  87  71  86 /  60  40  30  10  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jul 10, 9:03 PM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
903 PM CDT WED JUL 10 2013

ALZ011>015-017>050-120215-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
903 PM CDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 11, 1:27 AM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
127 AM CDT THU JUL 11 2013

ALZ014-015-110715-
WALKER AL-WINSTON AL-
127 AM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR WINSTON AND NORTHEASTERN WALKER
COUNTIES UNTIL 215 AM CDT...

AT 124 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A SEVERAL
STRONG THUNDERSTORMS ACROSS WINSTON COUNTY...WITH THE STRONGEST ONE
NEAR NEAR ARLEY...MOVING SOUTHEAST AT 15 MPH. ADDITIONAL STORMS WILL
IMPACT NORTHERN WINSTON AND SLIDE OVER THE SAME AREA.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORMS...ALONG WITH
HEAVY RAIN AND VERY FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  JASPER...
  SUMITON...
  DORA...
  CORDOVA...
  LAKE SHORE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3429 8730 3417 8710 3399 8710 3397 8713
      3396 8710 3390 8708 3390 8701 3384 8696
      3380 8696 3379 8697 3377 8703 3373 8703
      3370 8730 3397 8740 3423 8755
TIME...MOT...LOC 0625Z 327DEG 15KT 3403 8718
Special weather statement, Jul 11, 2:15 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 AM CDT THU JUL 11 2013

ALZ011-013>015-110800-
FAYETTE AL-MARION AL-WALKER AL-WINSTON AL-
215 AM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WINSTON...WESTERN
WALKER...MARION AND FAYETTE COUNTIES UNTIL 300 AM CDT...

AT 213 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A SEVERAL
STRONG THUNDERSTORMS FROM BEAR CREEK TO NEAR LYNN...MOVING SOUTHEAST
AT 25 MPH. THE OVERALL MOVEMENT IS TO THE SOUTHEAST...HOWEVER...THE
LINE WILL ALSO DEVELOP WESTWARD AS WELL.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CARBON HILL...
  FAYETTE...
  GLEN ALLEN...
  ASHBANK...
  POPLAR SPRINGS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3431 8747 3360 8719 3357 8721 3358 8732
      3359 8732 3359 8737 3360 8738 3361 8763
      3359 8764 3360 8794 3431 8797
TIME...MOT...LOC 0713Z 336DEG 20KT 3401 8757
Special weather statement, Jul 11, 2:57 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
257 AM CDT THU JUL 11 2013

ALZ011-110845-
MARION AL-
257 AM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 345 AM CDT...

AT 257 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR HACKLEBURG...OR 13 MILES NORTHWEST OF HALEYVILLE...
MOVING SOUTHEAST AT 15 MPH. THE ACTIVITY IS ALSO EXPECTED TO DEVELOP
TO THE WEST AS WELL.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HAMILTON...
  WINFIELD...
  HACKLEBURG...
  WESTON...
  BRINN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3431 8764 3413 8763 3412 8764 3391 8764
      3392 8793 3392 8795 3402 8795 3402 8799
      3405 8799 3406 8801 3432 8808
TIME...MOT...LOC 0757Z 331DEG 13KT 3430 8782
Special weather statement, Jul 11, 3:09 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 AM CDT THU JUL 11 2013

ALZ032-110845-
HALE AL-
309 AM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN HALE COUNTY UNTIL 345 AM
CDT...

AT 309 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GREENSBORO...MOVING SOUTH AT 15 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  GREENSBORO...
  GREENSBORO MUNICIPAL AIRPORT...
  NEWBERN...
  CEDARVILLE...
  LANEVILLE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3259 8775 3259 8774 3260 8775 3281 8768
      3280 8752 3266 8751 3265 8752 3248 8753
      3248 8772 3252 8773 3253 8777
TIME...MOT...LOC 0809Z 009DEG 13KT 3272 8759
Special weather statement, Jul 11, 3:32 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
332 AM CDT THU JUL 11 2013

ALZ012-110915-
LAMAR AL-
332 AM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAMAR COUNTY UNTIL 415
AM CDT...

AT 332 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GUIN...OR 9 MILES SOUTH OF HAMILTON...MOVING
SOUTHWEST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SULLIGENT...
  VERNON...
  BEAVERTON...
  CREWS...
  BLOOMING GROVE...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3406 8815 3405 8799 3402 8799 3402 8795
      3372 8796 3375 8821
TIME...MOT...LOC 0832Z 043DEG 21KT 3401 8795
Special weather statement, Jul 11, 3:42 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
342 AM CDT THU JUL 11 2013

ALZ011-013-110930-
FAYETTE AL-MARION AL-
342 AM CDT THU JUL 11 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION AND WESTERN
FAYETTE COUNTIES UNTIL 430 AM CDT...

AT 342 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GU-WIN...OR 7 MILES NORTHWEST OF WINFIELD...MOVING
SOUTH AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WINFIELD...
  FAYETTE...
  GUIN...
  GU-WIN...
  GLEN ALLEN...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3410 8799 3410 8778 3353 8766 3353 8794
      3402 8795 3402 8799
TIME...MOT...LOC 0842Z 357DEG 21KT 3400 8788

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:28 PM CDTSpecial Weather StatementBMXSumter47 min
Jul 10, 10:39 PM CDTSpecial Weather StatementBMXCherokee51 min
Jul 10, 11:17 PM CDTSpecial Weather StatementBMXEtowah43 min
Jul 10, 11:28 PM CDTSpecial Weather StatementBMXCherokee32 min
Jul 10, 11:46 PM CDTSpecial Weather StatementBMXBlount, Calhoun, Cleburne, St. Clair44 min
Jul 11, 12:15 AM CDTAreal Flood AdvisoryBMXCherokee60 min
Jul 11, 12:18 AM CDTSpecial Weather StatementBMXFayette42 min
Jul 11, 12:37 AM CDTSpecial Weather StatementBMXWinston53 min
Jul 11, 1:04 AM CDTAreal Flood AdvisoryBMXWinston3 hr
Jul 11, 1:27 AM CDTSpecial Weather StatementBMXWalker, Winston48 min
Jul 11, 2:15 AM CDTSpecial Weather StatementBMXFayette, Marion, Walker45 min
Jul 11, 2:26 AM CDTAreal Flood AdvisoryBMXMarion3 hr
Jul 11, 2:57 AM CDTSpecial Weather StatementBMXMarion48 min
Jul 11, 3:09 AM CDTSpecial Weather StatementBMXHale36 min
Jul 11, 3:32 AM CDTSpecial Weather StatementBMXLamar43 min
Jul 11, 3:42 AM CDTSpecial Weather StatementBMXFayette48 min
Jul 11, 3:54 AM CDTFlash Flood WarningBMXFayette, Lamar, Marion3 hr
Jul 11, 4:23 AM CDTAreal Flood AdvisoryBMXDallas, Marengo, Perry112 min
Jul 11, 4:32 AM CDTAreal Flood AdvisoryBMXFayette, Lamar, Pickens, Tuscaloosa3 hr
Jul 11, 4:55 AM CDTAreal Flood AdvisoryBMXAutauga2 hr
Jul 11, 5:15 AM CDTAreal Flood AdvisoryBMXHale2 hr
Jul 11, 5:41 AM CDTFlash Flood WarningBMXGreene, Hale, Perry3 hr
Jul 11, 5:58 AM CDTAreal Flood AdvisoryBMXLowndes, Montgomery3 hr
Jul 11, 6:46 AM CDTAreal Flood AdvisoryBMXMarengo, Sumter119 min
Jul 11, 7:19 AM CDTSpecial Weather StatementBMXMarengo26 min

Nearby

Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.